CSpace

Browse/Search Results:  1-10 of 15 Help

Selected(0)Clear Items/Page:    Sort:
3D tamed Navier-Stokes equations driven by multiplicative Levy noise: Existence, uniqueness and large deviations 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2020, 卷号: 492, 期号: 1, 页码: 48
Authors:  Dong, Zhao;  Zhang, Rangrang
Favorite  |  View/Download:9/0  |  Submit date:2020/11/18
Stochastic 3D tamed Navier-Stokes equations  Levy noise  Large deviations  Weak convergence method  
Large Deviations for Quasilinear Parabolic Stochastic Partial Differential Equations 期刊论文
POTENTIAL ANALYSIS, 2020, 卷号: 53, 期号: 1, 页码: 183-202
Authors:  Dong, Zhao;  Zhang, Rangrang;  Zhang, Tusheng
Favorite  |  View/Download:14/0  |  Submit date:2020/09/23
Freidlin-Wentzell's large deviations  Quailinear stochastic partial differential equations  Weak convergence approach  
LARGE DEVIATION PRINCIPLES FOR FIRST-ORDER SCALAR CONSERVATION LAWS WITH STOCHASTIC FORCING 期刊论文
ANNALS OF APPLIED PROBABILITY, 2020, 卷号: 30, 期号: 1, 页码: 324-367
Authors:  Dong, Zhao;  Wu, Jiang-Lun;  Zhang, Rangrang;  Zhang, Tusheng
Favorite  |  View/Download:15/0  |  Submit date:2020/05/24
Large deviations  first-order conservation laws  weak convergence approach  kinetic solution  
A novel semi-discrete scheme preserving uniformly exponential stability for an Euler-Bernoulli beam 期刊论文
SYSTEMS & CONTROL LETTERS, 2019, 卷号: 134, 页码: 10
Authors:  Liu, Jiankang;  Guo, Bao-Zhu
Favorite  |  View/Download:8/0  |  Submit date:2020/05/24
Beam equation  Finite volume method  Finite difference method  Exponential stability  Uniform approximation  
Strong convergence and bounded perturbation resilience of a modified proximal gradient algorithm 期刊论文
Journal of Inequalities and Applications, 2018, 卷号: 2018, 期号: 1
Authors:  Guo,Yanni;  Cui,Wei
Favorite  |  View/Download:19/0  |  Submit date:2018/07/30
Strong convergence  Bounded perturbation resilience  Modified proximal gradient algorithm  Viscosity approximation  Convex minimization problem  
CP-P Stokes finite element pair on sub-hexahedron tetrahedral grids 期刊论文
CALCOLO, 2017, 卷号: 54, 期号: 4, 页码: 1403-1417
Authors:  Zhang, Shangyou;  Zhang, Shuo
View  |  Adobe PDF(1589Kb)  |  Favorite  |  View/Download:89/15  |  Submit date:2018/07/23
Stokes problem  Mixed finite element  Continuous quadratic velocity  Discontinuous pressure  Hexahedral grid  Tetrahedral grid  
Large deviation principles for 3D stochastic primitive equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2017, 卷号: 263, 期号: 5, 页码: 3110-3146
Authors:  Dong, Zhao;  Zhai, Jianliang;  Zhang, Rangrang
Favorite  |  View/Download:20/0  |  Submit date:2018/07/30
Primitive equation  Large deviations  Weak convergence method  
HIGH ORDER CONFORMAL SYMPLECTIC AND ERGODIC SCHEMES FOR THE STOCHASTIC LANGEVIN EQUATION VIA GENERATING FUNCTIONS 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2017, 卷号: 55, 期号: 6, 页码: 3006-3029
Authors:  Hong, Jialin;  Sun, Liying;  Wang, Xu
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
stochastic Langevin equation  conformal symplectic scheme  generating function  ergodicity  weak convergence  
Modified equations for weakly convergent stochastic symplectic schemes via their generating functions 期刊论文
BIT NUMERICAL MATHEMATICS, 2016, 卷号: 56, 期号: 3, 页码: 1131-1162
Authors:  Wang, Lijin;  Hong, Jialin;  Sun, Liying
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Stochastic backward error analysis  Stochastic modified equations  Stochastic symplectic methods  Stochastic Hamiltonian systems  Stochastic generating functions  
PDE-CONSTRAINED OPTIMAL CONTROL APPROACH FOR THE APPROXIMATION OF AN INVERSE CAUCHY PROBLEM 期刊论文
INVERSE PROBLEMS AND IMAGING, 2015, 卷号: 9, 期号: 3, 页码: 791-814
Authors:  Chang, Lili;  Gong, Wei;  Sun, Guiquan;  Yan, Ningning
Favorite  |  View/Download:15/0  |  Submit date:2018/07/30
Elliptic equation  Cauchy problem  Tikhonov regularization  PDE-constrained optimal control  finite element method